U.S. doctors online nowAsk doctors free
CA
A 28-year-old male asked:

i can't get an erection anymore and my libido is gone. i started lexapro at this time and doubled my geodon (ziprasidone) dosage to 120 mg. could it be both or one?

1 doctor answer3 doctors weighed in
Dr. William Simon
Integrative Medicine 32 years experience
Decreased erection: Certainly can be related to lexapro (escitalopram). This is a fairly common side effect. Talk to you doctor about other options

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 29-year-old member asked:

Will breastfeeding disrupt my sex drive?

2 doctor answers6 doctors weighed in
Dr. Parul Krishnamurthy
Obstetrics and Gynecology 34 years experience
Yes: Breast feeding is a rewarding and bonding experience but also time and energy consuming. This may then leave you with a reduced sex drive due to physical fatigue, you may also be overwhelmed with other chores. Due to hormonal changes associated with nursing, one may encounter vaginal sensitivity/dryness-remediable. Emotional/intellectual spousal intimacy will allow sex drive to return.
A 36-year-old member asked:

What causes a loss of sex drive in pregnancy?

2 doctor answers12 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Fatigue: There are lots of reasons. Some women actually experience an increase in their sex drive. I think the fatigue that normally accompanies pregnancy contributes to the loss of desire.
A 32-year-old member asked:

Is it normal to lose your sex drive in pregnancy?

2 doctor answers3 doctors weighed in
Dr. Michael Karram
Obstetrics and Gynecology 42 years experience
Yes: Many women will relay this information to us and the exact mechanism is not understood. Rest assured though, most of the time it returns to normal.
CA
A 44-year-old member asked:

How effective is nolvadex (tamoxifen) for reducing libido in men?

2 doctor answers6 doctors weighed in
Dr. Robert Lang
Endocrinology 52 years experience
Unlikely to be: First, Nolvadex (tamoxifen) should not be used in men we have no studies on the possible side effects. It blocks estrogen receptors and is unlikely to affect libido in men.
A member asked:

I am 24 male but I have problem for a strong and long erection and I don't have pressure in ejaculation give me the cure I am a smoker I don't drink?

1 doctor answer5 doctors weighed in
Dr. Michael Yu
Urology 26 years experience
Stop smoking...: Nicotine is a vasoconstrictor and can cause issues with erection. Quitting might help.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 23, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.